Global well-posedness of the dynamic φ4 model in the plane

Jean Christophe Mourrat, Hendrik Weber

Research output: Contribution to journalArticle

31 Citations (Scopus)

Abstract

We show global well-posedness of the dynamic φ4 model in the plane. The model is a nonlinear stochastic PDE that can only be interpreted in a "renormalised" sense. Solutions take values in suitable weighted Besov spaces of negative regularity.

Original languageEnglish
Pages (from-to)2398-2476
Number of pages79
JournalAnnals of Probability
Volume45
Issue number4
DOIs
Publication statusPublished - 31 Jul 2017

Keywords

  • Nonlinear stochastic PDE
  • Quantum field theory
  • Stochastic quantisation equation
  • Weighted Besov space

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Profiles

Cite this